# SDR QXEA200602941

- Difficulty date: November 7, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,887 hours, 12,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2354: FLAP DRIVE CAUTION LIGHT ILLUMINATED DURING TAXI OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND NOTHING IN CURRENT FAULTS OR FAULT HISTORY.   C/W DHC8/400 FIM 27-50-00-810-801. NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
